# SDR WX0A2022022174006

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 31,662 hours, 23,711 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 870767
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0018: DUE TO CIDS TEST AFTER SLIDE INSTALLATION , AFT LEFT EPSU BATT FOUND INOP / AFT LEFT (13WL) ESPU BATTERY REPLACED AND TESTED SERVICEABLE IAW 33-51-38-000-002-A/400-002-A"
